# SDR TIM2002F00013

- Difficulty date: August 9, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech 99A
- Aircraft serial: U127
- Engine: Pwa PT6*
- System (JASC): 2810 · Fuel Storage
- Part: Flange
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SECTION FUEL CELL CRACKED AT SUPPLY LINE FLANGE.
